12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > On the Banach space isomorphism type of AF C*-a...
View graph of relations

« Back

On the Banach space isomorphism type of AF C*-algebras and their triangular subalgebras.

Research output: Contribution to journalJournal article

Published

Journal publication date1996
JournalIsrael Journal of Mathematics
Volume94
Number of pages17
Pages93-109
Original languageEnglish